MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061530
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2017-11104 and mdr 2134265-2017-11106.It was reported that in stent restenosis occurred.On (b)(6) 2016 the patient presented with atherosclerosis of native arteries of extremities with rest pain in the left leg and the index procedure was performed.An angiogram of the left common femoral artery found that the left superficial femoral artery (sfa) and left popliteal artery were occluded.Following pre-dilation, a 6x150 innova stent was placed successfully in the left popliteal artery, followed by post-dilation.Pre-treatment stenosis was 50%, post-treatment stenosis was 0%.Following pre-dilation, a 6x150 innova stent was placed successfully in the distal left sfa, followed by post-dilation.Pre-treatment stenosis was 50%, post-treatment stenosis was 50%.Following pre-dilation, a 6x120 innova stent was placed successfully in the proximal left sfa, followed by post-dilation.Pre-treatment stenosis was 50%, post-treatment stenosis was 0%.There were excellent results in the three vessel runoff and improved dopplers.There were no patient complications reported and the patient¿s condition post procedure was stable.On (b)(6) 2017 the patient presented with atherosclerosis of native arteries of left leg with ulceration of other part of foot and the index procedure was performed.An angiogram of the left common femoral artery found that the left superficial femoral artery (sfa) and left popliteal artery were occluded.Following pre-dilation, a 6x60 innova stent was placed successfully in the left popliteal artery, followed by post-dilation.Pre-treatment stenosis was 50%, post-treatment stenosis was 0%.There was much improved foot perfusion and doppler signals post-intervention.There were no patient complications reported and the patient¿s condition post procedure was stable.On (b)(6) 2017, the patient presented with in-stent restenosis in the 6x150, the 6x120 and the 6x60 innova stents.Jetstream arthrectomy and angioplasty were performed for treatment.The stents were re-opened and the result was favorable.There were no patient complications.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7042971
Report Number2134265-2017-11105
Device Sequence Number11007416
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberH74939293061530
Device Catalogue Number39293-06153
Device Lot Number19699239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR